# SDR BSYA2012032

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N3695V
- Make and model: Beech 58
- Aircraft serial: TH1183
- Aircraft time: 19,829 hours
- Engine: Cont IO520C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

EN ROUT FROM PNE TO YXU, RIGHT ENGINE STARTED TO RUN ROUGH.  PILOT DIVERTED AND LANDED SAFELY AT RDG WITHOUT INCIDENT.  MAINTENANCE IS IN PROSSES OF INSPECTING RIGHT ENGINE.
